TBU Publications
Repository of TBU Publications

Hartman-Wintner type criteria for half-linear second order differential equations

DSpace Repository


Find Full text Export to RefWorks
   


Files in this item

ČSN ISO 690:2011 citation

Citace článku v časopise:
PÁTÍKOVÁ, Zuzana. Hartman-Wintner type criteria for half-linear second order differential equations. Mathematica Bohemica [online]. 2007, vol. 132, iss. 3, s. 243-256. [cit. 2024-05-23]. ISSN 0862-7959. Dostupné z: http://emis.muni.cz/journals/MB/132.3/3.html.

These citations are software generated and may contain errors. To verify accuracy, check the appropriate style guide.

Related articles